# SDR AALA202412039958

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Airbus A321-231
- Aircraft serial: 7613
- Aircraft time: 23,214 hours, 9,147 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Pinched
- Location: Zone 800
- Component: Slide, Aircruisers
- Component part number: D30665915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE AFT LEFT PASSENGER / CREW DOOR ESCAPE SLIDE, MAINTENANCE FOUND THE REPLACEMENT SLIDE BRAIDED AIR HOSE TO THE CYLINDER WAS PINCHED. MAINTENANCE RE-INSTALLED THE ORIGINAL SLIDE AND ROUTED THE DEFECTIVE REPLACEMENT SLIDE TO BE SENT OUT FOR REPAIR.
